# SDR USAA020304

- Difficulty date: June 26, 2002
- Submitted: September 11, 2002
- Operation: Air carrier
- Aircraft: N409US
- Make and model: Boeing 737401
- Aircraft serial: 23879
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Part time: 40,034 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND ANGLE CRACKED .5 INCH, STATION 294 BETWEEN STRINGER 12 AND 13 RIGHT.  REMOVED CRACKED ANGLE AND INSTALLED NEW PER BOEING DWG 65-45807.  (M)
